Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is brown spotting and cramps normal after taking noriday ?

I'm on noriday but I've been having a bit of brown spotting and cramps a pregnancy test came back negative Hi i am 19 and have been on noriday norithestrone pill but about 9 months . BEfore that was inject and before the cerezet they have stopped me having periods for about two years . The past couple of days i ha had period cramps however do still get these but it has been accompanied by brown spotting in my pants and brown discharge when i wipe . I took a pregnancy test at the weekends but it said negative .
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
as your periods are stopped for two years ,you probably have brown discharge now.please do not worry about it. Wait for one or two cycles and observe if your periods are regularized. if not you can visit your gynecologist and get examined.examination and detailed history can identify your problem accurately.
if you need any more clarification please feel free to ask me.
Take care
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor